# SDR ASAA2023062043659

- Difficulty date: June 20, 2023
- Submitted: June 23, 2023
- Operation: Air carrier
- Aircraft: N977AK
- Make and model: Boeing 737-9
- Aircraft serial: 43391
- Aircraft time: 3,694 hours, 1,116 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 28B5459STYLEA
- Part serial: 219F3900
- Condition: Faulty
- Location: Apu
- Part time: 1,497 hours, 2,227 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU FAULT AND SHUTDOWN ON GROUND AFTER LANDING. GROUNDED - YES. ACCOMPLISHED B737-9 IFIM TASK 49-40-00-810-818 STEPS A.-C.(5)(C) AND IFIM TASK 49-40-00-810-805 STEPS A.-C.(5)(C). NO DEBRIS ON MAGNETIC PLUG, APU ROTATES FREELY, WIRING CHECK OK. REPLACED STARTER GENERATOR UNIT. OPS/LEAK CHECK OK. REF. B737-9  AMM 49-41-21-400-8011.
